Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 92, NWS Louisville, KY

April 25, 20154 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 7:43 PM EDT for 4 counties in Kentucky. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 7:43 PM EDT (23:43 UTC)
Expired
Apr 25, 2015, 8:15 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, KY, Boyle County, KY, Mercer County, KY, Washington County, KY

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:45 PM EDTHAIL 2.5Springfield, KY
Apr 25, 7:52 PM EDTHAIL 0.75Mackville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:57 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WUUS53 KLMK 252343
SVRLMK
KYC005-021-167-229-260015-
/O.NEW.KLMK.SV.W.0092.150425T2343Z-150426T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
  WESTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
  WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 815 PM EDT

* AT 741 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTH OF SPRINGFIELD TO 7 MILES NORTH OF
  SPRINGFIELD TO SPRINGFIELD...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PULLIAM...RINELTOWN...WILLISBURG...THOMPSONVILLE...TATHAM
  SPRINGS...FAIRVIEW...SHARPSVILLE...MACKVILLE...SEAVILLE...BATTLE...
  CARDWELL...JENKINSVILLE...TABLOW...CORNISHVILLE...DUNCAN...
  DUGANSVILLE...BALLARD...STEWART...MAYO AND PERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

&&

LAT...LON 3776 8488 3764 8492 3767 8530 3778 8522
      3785 8522 3786 8520 3787 8521 3786 8522
      3787 8522 3787 8520 3790 8520 3789 8519
      3789 8516 3792 8515 3794 8488
TIME...MOT...LOC 2344Z 275DEG 25KT 3786 8517 3778 8516
          3770 8519

HAIL...1.00IN
WIND...60MPH

$$

RJS
1 follow-up statement
476 
WWUS53 KLMK 252358
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT SAT APR 25 2015

KYC005-260008-
/O.CAN.KLMK.SV.W.0092.000000T0000Z-150426T0015Z/
ANDERSON KY-
758 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ANDERSON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3766 8509 3775 8505 3783 8506 3794 8488
      3776 8488 3764 8492
TIME...MOT...LOC 2358Z 275DEG 25KT 3782 8498 3773 8497
          3766 8500

$$

KYC021-167-229-260015-
/O.CON.KLMK.SV.W.0092.000000T0000Z-150426T0015Z/
MERCER KY-WASHINGTON KY-BOYLE KY-
758 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BOYLE...EAST CENTRAL WASHINGTON AND WESTERN MERCER COUNTIES UNTIL 815
PM EDT...

AT 757 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF HARRODSBURG TO 8 MILES WEST OF
HARRODSBURG TO 12 MILES SOUTHWEST OF HARRODSBURG...AND MOVING EAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TERRAPIN...DIXVILLE...PERRYVILLE...MAYO...BOHON...NEVADA AND
VANARSDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

&&

LAT...LON 3766 8509 3775 8505 3783 8506 3794 8488
      3776 8488 3764 8492
TIME...MOT...LOC 2358Z 275DEG 25KT 3782 8498 3773 8497
          3766 8500

HAIL...1.00IN
WIND...60MPH

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:15 PM EDT, 28 minutes earlier.

Area forecast discussion, Apr 25, 7:15 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT Sat Apr 25 2015

...Mesoscale and Aviation Discussion Update...

...Mesoscale Update...
Issued at 710 PM EDT Sat Apr 25 2015

Convection has finally erupted along and just north of warm front
that currently is draped south of the Louisville / Lexington metro
areas. Environment along/south of the boundary characterized by
MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective
shear. Storm mode mainly supercellular initially but expecting
storm mergers and an approaching bowing segment to our west to
make this a MCS over time. South-central KY air mass has deeper
CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so
damaging wind threat should increase over time. Behind these
storms, wind shift to the north as the surface low passes will end
higher end storm threat locally by mid-evening.

.SHORT TERM (Now through Sunday Night)...
Issued at 310 PM EDT Sat Apr 25 2015

...Severe Weather Likely This Afternoon and Evening...

The warm front continues to creep northward this afternoon and now
lies just to the north of a Richmond, KY to Shepherdsville, KY to
Tell City, IN line. South of this line clouds have scattered out and
temperatures have quickly risen into the lower to mid 70s. The area
will quickly become unstable as temperatures continue to rise. Along
the warm front bulk shear values and storm relative helicity values
continue to rise.

Though the radar is relatively quiet right now, storms are expected
to quickly begin to develop in the 4-5 PM EDT time range. Think
there will be two different potential rounds of severe weather this
afternoon and evening. The first will be along and just to the north
of the warm front beginning in the 4-5 PM time frame. Any storms
that form to the north of the front could potentially have large
hail thanks to steep mid level lapse rates. Storms that form more
along and just to the south of the front could be supercells capable
of producing very large hail bigger than golf balls and possibly a
few tornadoes.

As the surface low associated with this system moves into central KY
a second area of storms will form near the triple point and along
the trailing frontal boundary. These storms look to move into south
central KY around 23-00Z. A few of these storms could be supercells,
but some bowing segments will be possible as well. Thus, there is
more of a threat of wind damage across south central KY. As this
area moves eastward through the evening it could lose some of its
punch as instability will be waning at that time. However, the severe
threat could persist into eastern KY.

Most of the strong storms should move out of the forecast area by
02-03Z with some light showers lingering into the overnight hours.
Temperatures tonight will be cooler than last night, falling into
the lower 40s to lower 50s. Sunday and Sunday night will be dry.
Highs will be in the 60s with lows in the lower 40s.

.LONG TERM (Monday through Saturday)...
Issued at 300 PM EDT Sat Apr 25 2015

Benign weather pattern is expected for much of the extended forecast
period. Overall flow aloft will be somewhat blocky and amplified
with troughs over the northeastern and western U.S. and ridging in
the central U.S. However, a mid-level low will meander east over the
southern Plains to the south of the ridge. Models suggest this
system will move east into the Gulf Coast states by mid next week,
when GFS and ECMWF begin to differ in phasing potential with a
shortwave digging southeastward in the northern stream. GFS keeps
the systems separate while ECMWF tries to phase things leading to a
chance of showers over eastern parts of south-central KY. At this
time, favor a GFS non-phased solution, but will keep a chance of
showers over our far southeast counties in central KY mid week.
Otherwise, looks like dry weather should prevail through the period.

Early next week, temperatures will be below normal with highs in the
lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s
Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning
and in the 40s Wednesday and Thursday mornings.

For late next week into next weekend, the ridge aloft should slide
east resulting in continued dry weather and a moderating trend, with
afternoon highs in at least the lower 70s Friday and throughout the
70s on Saturday.

&&

.AVIATION (00Z TAF Update)...
Updated at 707 PM EDT Sat Apr 25 2015

Warm front / boundary stretched west to east across central KY this
evening and SDF/LEX will remain north of it through tonight. High
confidence of IFR ceilings in northeast flow. Elevated thunderstorms
will ride over the boundary, impacting SDF/LEX through about 02z. In
addition to lightning, hail is possible with these storms.

At BWG, south of the warm front, will likely see strong/severe
thunderstorms capable of producing damaging winds as a cluster of
storms to the northwest move in. Storm threat will subside by 02z or
so.

Winds will turn to the north/northwest as the surface low passes.
Wrap around stratus in the 1-2 kft range will linger through
tomorrow. Gusty north winds possible late morning into the
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....EER
Long Term......TWF
Aviation.......ZT
Hazardous weather outlook, Apr 25, 3:33 PM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SAT APR 25 2015

INZ077>079-091-092-KYZ031>037-041>043-049-261945-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...WINCHESTER
333 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067-
070>078-081-082-261945-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE
SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS
MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/TWF

In the hours before

Local storm report, Apr 25, 7:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             HARRODSBURG             37.77N 84.85W
04/25/2015  M0.50 INCH       MERCER             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Apr 25, 7:35 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             3 SE BLOOMFIELD         37.88N 85.28W
04/25/2015  M0.75 INCH       NELSON             KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 7:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             2 E LOUISVILLE          38.22N 85.70W
04/25/2015  M0.50 INCH       JEFFERSON          KY   BROADCAST MEDIA

&&

SZAPPANOS
Local storm report, Apr 25, 7:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             3 NE MAUD               37.85N 85.26W
04/25/2015  M0.50 INCH       NELSON             KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 7:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             STANFORD                37.53N 84.66W
04/25/2015  M0.25 INCH       LINCOLN            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Apr 25, 7:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             ELIZABETHTOWN           37.70N 85.87W
04/25/2015  M0.88 INCH       HARDIN             KY   PUBLIC

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 5:21 PM EDTSpecial Weather StatementLMKBreckinridge29 min
Apr 25, 5:50 PM EDTSpecial Weather StatementLMKMeade30 min
Apr 25, 6:13 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade32 min
Apr 25, 6:19 PM EDTSevere Thunderstorm WarningLMKHancock31 min
Apr 25, 6:41 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer39 min
Apr 25, 6:44 PM EDTSevere Thunderstorm WarningLMKBreckinridge46 min
Apr 25, 6:45 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington30 min
Apr 25, 6:51 PM EDTTornado WarningLMKWashington24 min
Apr 25, 7:03 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer32 min
Apr 25, 7:09 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio41 min
Apr 25, 7:10 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Mercer30 min
Apr 25, 7:13 PM EDTSevere Thunderstorm WarningLMKMercer, Washington27 min
Apr 25, 7:26 PM EDTTornado WarningLMKNelson, Washington19 min
Apr 25, 7:30 PM EDTSpecial Weather StatementLMKJefferson30 min
Apr 25, 7:33 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham32 min
Apr 25, 7:34 PM EDTTornado WarningLMKBoyle, Garrard21 min
Apr 25, 7:39 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer31 min
Apr 25, 7:44 PM EDTSpecial Weather StatementLMKHardin46 min
Apr 25, 7:45 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison45 min
Apr 25, 7:49 PM EDTSevere Thunderstorm WarningLMKNelson31 min
Apr 25, 7:49 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio20 min
Apr 25, 7:52 PM EDTTornado WarningLMKGarrard, Lincoln, Madison28 min
Apr 25, 7:57 PM EDTSevere Thunderstorm WarningLMKShelby38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.